# SDR TWAA9905001

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT MIDDLE OVERWING EMERGENCY LIGHT WAS INOPERATIVE. REPLACED THE BATTERY PACK. CHECK-C 9-11-98 MCI.
